Nathanael J McKeown
Affiliation: Oregon Health and Science University
- Catatonia associated with initiating paliperidone treatmentNathanael J McKeown
Oregon Health and Science University, Department of Emergency Medicine, Oregon Poison Control Center, Portland VA
West J Emerg Med 11:186-8. 2010..We discuss potential mechanisms for causes of drug-induced catatonia as well as potential treatment options...
- Acute lung injury following refrigeration coil deicingNathanael J McKeown
Department of Emergency Medicine, Oregon Poison Center and Oregon Health and Science University, Portland, Oregon 97239, USA
Clin Toxicol (Phila) 50:218-20. 2012..Primary prevention with adequate respiratory protection is recommended whenever deicing is performed in a closed space environment...
- Survival after diphenhydramine ingestion with hemodialysis in a toddlerNathanael J McKeown
Department of Emergency Medicine, Oregon Health and Science University, Oregon Poison Center, 3181 SW Sam Jackson Park Rd, Mail Code CB550, Portland, OR 97239, USA
J Med Toxicol 7:147-50. 2011..Due to worsening clinical course, hemodialysis was performed with temporal resolution of his symptoms. Hemodialysis may be considered in critically ill diphenhydramine overdoses not responsive to conventional supportive care...
- Massive hymenoptera envenomation in a 3-year-oldPatrick Leight West
Oregon Health and Science University, Portland, OR, USA
Pediatr Emerg Care 27:46-8. 2011..Envenomation by a large number of hymenopterans can cause significant morbidity and mortality due to venom load. We present the first case of massive Hymenoptera envenomation by native US Hymenoptera...
- Complete heart block and death following lamotrigine overdoseLoren K French
Emergency Department, Oregon Health and Science University, Portland 97239 3098, USA
Clin Toxicol (Phila) 49:330-3. 2011..DISCUSSION. We describe the emergency department (ED) and ICU course for this patient and briefly review the toxic effects of lamotrigine and the pharmacokinetics with and without hemodialysis...
- Iatrogenic lipid emulsion overdose in a case of amlodipine poisoningPatrick L West
Department of Emergency Medicine, Kaiser Sunnyside Medical Center, Oregon Health and Science University, Portland, 97239, USA
Clin Toxicol (Phila) 48:393-6. 2010..Intralipid therapy has been used successfully as "rescue therapy" in several cases of overdose. We present a case of iatrogenic lipid emulsion overdose because of a dosing error...
- Muscle spasm associated with therapeutic use of Cang Er Zi WanPatrick L West
Oregon Health and Science University, Portland, 97219 7317, USA
Clin Toxicol (Phila) 48:380-4. 2010..Its toxicity has been described in grazing animals, in experimental studies, and in human overdoses. We describe a case of muscular spasm that was associated with the therapeutic use of CEZW...
- Bactrian ("double hump") acetaminophen pharmacokinetics: a case series and review of the literatureRobert G Hendrickson
Oregon Poison Center, Portland, OR 97210, USA
J Med Toxicol 6:337-44. 2010..Patients with double hump APAP concentrations may be at risk for liver injury, with AST elevations and peaks occurring later than what is typical for acute APAP overdoses...
- Methamphetamine body stuffers: an observational case seriesPatrick L West
Oregon Health and Science University, 3181 SW Sam Jackson Park Road, Portland, OR 97239, USA
Ann Emerg Med 55:190-7. 2010..We describe the demographics, characteristics, treatment, and clinical course of methamphetamine body stuffers. We also determine the clinical characteristics of methamphetamine body stuffers who have severe outcomes...
- Hydrogen peroxide ingestion associated with portal venous gas and treatment with hyperbaric oxygen: a case series and review of the literatureLoren Keith French
Department of Emergency Medicine, Oregon Health and Science University, Portland, OR 97239 3098, USA
Clin Toxicol (Phila) 48:533-8. 2010..Hyperbaric oxygen (HBO) has been used with success in managing patients suffering from gas embolism with and without manifestations of ischemia...
- Is maternal opioid use hazardous to breast-fed infants?Robert G Hendrickson
Clin Toxicol (Phila) 50:1-14. 2012..The short-term maternal use of prescription opioids is usually safe and infrequently presents a hazard to the newborn...
- Acute arsenic trioxide ant bait ingestion by toddlersJonathan P Yarris
Oregon Health and Sciences University, Oregon Poison Center, Portland, OR, USA
Clin Toxicol (Phila) 46:785-9. 2008..The goal of this study is to describe the clinical course and urinary arsenic concentrations of children who ingested ant bait containing arsenic trioxide (0.46%)...